# SDR AU960054

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Out Of Balance
- Location: Elevator Struct
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) PILOT EXPERIENCED FLUTTER THROUGH THE CONTROL COLUMN AND AIRFRAMEWHICH COMMENCED AT MACH 0.67 TO 0.69 - FLUTTER WORSENED TO PUMPING ACTION AND CEASED WHEN SPEED WAS REDUCED TO BELOW 0.67 MACH - SUSPECT LH ELEVATOR UNBALANCED - WEIGHTS ADDED TO LHELEVATOR
